Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just been Px klonopin, have questions SoS

Posted by JonW on May 26, 2002, at 21:20:12

In reply to Just been Px klonopin, have questions, posted by SoS on May 26, 2002, at 2:28:20

Hi SoS,

Klonopin shouldn't cause weight gain. It's side-effect profile is very benign -- sedation being the most common. It's longer half-life may make it less adictive than Xanax, but that in no way means physical dependence cannot occur and most certainly will if you take it for an extended period of time. These drugs are serious drugs, and should be administered under the care of a qualified doctor. If your doc says that Klonopin isn't addictive, you might want to be working with a different doctor. If you take it for very long, the drug needs to be tappered when you go off of it so you don't experience withdrawal. There are plenty of Klonopin horror stories here, but many people have also used it very successfully and stopped it without a problem. If Klonopin worked for me I'd still be taking it and take it for the rest of my life -- to me, it's worth any risk there may be. Every drug you try is a personal decision, and should be made under the care of a qualified doctor.

Good Luck,
Jon


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JonW thread:107630
URL: http://www.dr-bob.org/babble/20020525/msgs/107679.html